# SDR QXEA0200852

- Difficulty date: May 31, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 1,203 hours, 1,436 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FCA - RIGHT HAND MAIN WOULD NOT INDICATE DOWN ON FINAL.  SEATED LAMP.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
